MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX,13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX,13MM; DENTAL IMPLANT
Model Number TMMB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the internal hex fractured resulting in failure of prosthesis and necessitating implant removal at tooth site # 5.Site grafted with barrier membrane.Patient to return for future implant replacement.As a result of this event, injury reported is due to implant removal/socket graft.Symptoms as a result of the event: none reported.
 
Additional Manufacturer Narrative
One trabecular metal implant (tmmb13) was returned for investigation.Visual evaluation of the as returned product identified a fractured hex and bone residue around the external threads due to usage functional testing could not be performed since the product was fractured/damaged.Pre-existing condition noted on the per was moderate bone density ¿ type ii.The reported device had been placed on tooth #5 (unknown notation system) for approximately 1 year.X-ray image was not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63529074).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was completed for the subject lot number (63529074) and no other complaints about nonconforming products were identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP TM 3.7MM MTX,13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10279542
Report Number0002023141-2020-01056
Device Sequence Number11414043
Product Code DZE
UDI-Device Identifier00889024018884
UDI-Public(01)00889024018884(17)211130(10)63529074(241)TMMB13
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2021
Device Model NumberTMMB13
Device Catalogue NumberTMMB13
Device Lot Number63529074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR